MathSciNet Relay Station
MathSciNet bibliographic data
MR874047 58F11 (58F30)
Kifer, Yuri General random perturbations of hyperbolic and expanding transformations. J. Analyse Math. 47 (1986), 111–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement